Semigroup Forum

, Volume 62, Issue 3, pp 399–402 | Cite as

On Semihereditary and p.p. Monoid Rings

  • M. Gonzalez Pelaez
  • M. L. Teply
Article

Abstract.

No Abstract.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York 2000

Authors and Affiliations

  • M. Gonzalez Pelaez
    • 1
  • M. L. Teply
    • 2
  1. 1.Depto. de Mathematicas ITAM Rio Hondo #1 San Angel,Mexico,DF MexicoMX
  2. 2.University of Wisconsin-Milwaukee ,Milwaukee,WI 53201,USAUS

Personalised recommendations